# SDR IPXA09M56846

- Difficulty date: July 14, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 42,373 hours, 12,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6055508
- Part serial: 48572
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 271-W4-08 RT INBOARD FLAP T/E WEDGE GRINDING MARKS BETWEEN STA XIFH 183.300 AND XIFH 201.300.  REMOVED RT INBOARD FLAP T/E WEDGE BETWEEN STA 183.300 AND 201.300.  REPAIRED AND INSTALLED T/E WEDGE REF EO MD11-5750-34399-A, EA 011-5753-01-A1935.
